×

zbMATH — the first resource for mathematics

Run for your life. A note on the asymptotic speed of propagation of an epidemic. (English) Zbl 0377.45007

MSC:
45M05 Asymptotics of solutions to integral equations
45G10 Other nonlinear integral equations
92D25 Population dynamics (general)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aronson, D.G, The asymptotic speed of propagation of a simple epidemic, () · Zbl 0361.35011
[2] Aronson, D.G; Weinberger, H.F, Nonlinear diffusion in population genetics, combustion, and nerve pulse propagation, (), 5-49 · Zbl 0325.35050
[3] Aronson, D.G; Weinberger, H.F, Multidimensional nonlinear diffusion arising in population genetics, Advances in math., 30, 33-76, (1978) · Zbl 0407.92014
[4] Diekmann, O, Thresholds and travelling waves for the geographical spread of infection, J. math. biol., 6, 109-130, (1978) · Zbl 0415.92020
[5] Diekmann, O; Kaper, H.G, On the bounded solutions of a nonlinear convolution equation, Nonlinear analysis, theory, methods & applications, 2, 721-737, (1978) · Zbl 0433.92028
[6] Fife, P.C, Asymptotic states for equations of reaction and diffusion, Bull. amer. math. soc., 84, 693-726, (1978) · Zbl 0405.35044
[7] Kendall, D.G, Discussion of “measles periodicity and community size” by M.S. bartlett, J. roy. statist. soc. ser. A, 120, 64-67, (1957)
[8] Kendall, D.G, Mathematical models of the spread of infection, (), 213-224
[9] Kermack, W.O; McKendrick, A.G, A contribution to the mathematical theory of epidemics, (), 700-721 · JFM 53.0517.01
[10] Weinberger, H.F, Asymptotic behavior of a model in population genetics, () · Zbl 0383.35034
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.